# SDR 2008UALA06352

- Difficulty date: November 2, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 51,640 hours, 18,047 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 3R WILL NOT ARM.  CLEARED D RING STRAP FROM DOOR SILL, ARMS OK.
